Աստղաֆիզիկա =Астрофизика =Astrophysics

Политропные модели в релятивистской обобщенной теории гравитации

Мнацаканян, М. А. (1969) Политропные модели в релятивистской обобщенной теории гравитации. Աստրոֆիզիկա, 5 (4). pp. 645-649.

[img]
Preview
PDF
Download (669Kb) | Preview
    Item Type: Article
    Additional Information: Polytropic models by the relativistic generalized theory of gravity.
    Uncontrolled Keywords: Mnatsakanian M. A.
    Subjects: Q Science > QB Astrophysics > Gravitation
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 02 Sep 2013 14:51
    Last Modified: 03 Sep 2013 08:56
    URI: http://astro.asj-oa.am/id/eprint/2730

    Actions (login required)

    View Item